MathSciNet Relay Station
MathSciNet bibliographic data
MR2211482 92D25 (34C28 37D45 37N25)
Zhang, Shuwen; Tan, Dejun; Chen, Lansun Chaotic behavior of a chemostat model with Beddington-DeAngelis functional response and periodically impulsive invasion. Chaos Solitons Fractals 29 (2006), no. 2, 474–482.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement